MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN. 2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL

ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN. 2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 08106126190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable lpa2 tina-quant lipoprotein (a) gen.2 results for 3 patient samples on two cobas c 503 analytical unit.The customer had been having issues with high lpa2 results for several months which prompted them to repeat the patient samples.On (b)(6) 2024, sample 1 had an initial plasma lpa result of135 mg/dl on analyzer serial number (b)(6).The sample was repeated three times and the results were 108 mg/dl, 42 mg/dl with an automatic 1:3 decreased dilution, and 60 mg/dl.The sample was also repeated twice on analyzer serial number (b)(6) and the results were 33 mg/dl and 38 mg/dl.The result of 38 mg/dl was deemed correct.On (b)(6) 2024, sample 2 had an initial plasma lpa result of 73 mg/dl on analyzer serial number (b)(6).The sample was repeated and the result was 57 mg/dl.On(b)(6) 2024, the sample was repeated twice on analyzer serial number (b)(6) and the results were 25 mg/dl and 24 mg/dl.The sample was repeated on analyzer serial number (b)(6) again and the result was 24 mg/dl.The result of 24 mg/dl was deemed correct.On (b)(6) 2024, sample 3 had an initial serum lpa result of 135 mg/dl on analyzer serial number (b)(6).The sample was repeated and the result was 61 mg/dl with an automatic 1:3 decreased dilution.The sample was repeated twice on analyzer serial number (b)(6) and the results were 61 mg/dl and 61 mg/dl.The sample was repeated twice on analyzer serial number (b)(6) again and the results were 61 mg/dl and 60 mg/dl.The result of 61 mg/dl was deemed correct.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The analyzer serial numbers are (b)(6) and (b)(6).The field service engineer (fse) performed a precision check successfully.The investigation is ongoing.
 
Additional Manufacturer Narrative
The calibration was last performed on (b)(6) 2024 and it was acceptable.The qc recovery was within the customer's established ranges.There was no indication of a performance issue with the reagent.The alarm trace showed multiple alarms (abnormal liquid level alarm, abnormal aspiration (sample pipetter) alarm, and remaining volume decrease alarm) on the day of the event.The field service engineer evaluated the instrument and found no specific cause for the event.He verified that the instrument was performing within specifications.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
TINA-QUANT LIPOPROTEIN (A) GEN. 2
Common Device Name
LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20758395
Report Number1823260-2024-03407
Device Sequence Number20938161
Product Code DFC
UDI-Device Identifier07613336140833
UDI-Public07613336140833
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K122722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08106126190
Device Lot Number784619
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown